# SDR AALA202404041975

- Difficulty date: April 2, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N409AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 9178
- Aircraft time: 14,360 hours, 4,006 cycles
- System (JASC): 3150 · Central Warning
- Part: Interface Unit
- Part number: 350F51000
- Condition: Failed
- Location: Annunciator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE, #2 ENGINE AGENT 2 DISCHARGE AMBER LIGHT ILLUMINATED AND REMAINED ILLUMINATED. NO NEGATIVE ENG INDICATIONS PRESENT, NO ECAM WARNINGS, NO FIRE INDICATOR LIGHT OR ALARMS PRESENT, NO VISIBLE PROBLEM WITH #2 ENGINE FROM CABIN CREW OBSERVATION. MOC CONFIRMED NO NEGATIVE INDICATIONS PRESENT ON THEIR GROUND INFLIGHT MONITORING SYSTEM. MOC AND PIC SUSPECT INDICATOR ERROR. PROCEEDING TO DESTINATION AND WILL CONTINUOUSLY MONITOR ON THE FLIGHT DECK AND HAS SET UP 30 MINUTE CABIN CREW OBSERVATIONS TO BE REPORTED.  PERFORMED TSM 26-12-00-810-849-A. FOUND ANNUNCIATOR LIGHT TEST AND INTERFACE BOARD 5LP BAD. REMOVED AND REPLACED 5LP BOARD PER AMM 33-14-33.
